MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: per regulation eu (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d4: catalog number: partial number indicated, as the serial number was not provided.Section d4: serial number: unknown, information not provided.Section d4: expiration date: unknown, as the serial number was not provided.Section d4: udi number: unknown, as the serial number was not provided.Section d6a - implant date: not applicable, as the lens was removed during the same procedure.Section d6b - explant date: not applicable, as the lens was removed during the same procedure.Section e1 - telephone number: (b)(6).Section h3 - the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the serial number was not provided.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was defective coming out of the inserter.The issue was first identified during implantation.The lens was inserted and removed during the same procedure.It was reported that the patient has fully recovered.The material is not available for investigation.No further details were provided.
 
Additional Manufacturer Narrative
Additional information and corrected data: this supplemental filing is to update the following fields per new information received: section b5 - describe event or problem: the intraocular lens (iol) was damaged during the loading process.The surgery was successfully completed with the backup lens, serial number (b)(6) (same model and diopter as the original iol).Section d4 - model number: ar40e section d4 - catalog number: ar40e00170 section d4 - serial number: (b)(6).Section d4 - expiration date: 28-feb-2029 section d4 - udi number: (b)(4).Section h4 - device manufacture date: 29-feb-2024 all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21704030
Report Number3012236936-2025-000070
Device Sequence Number9941842
Product Code HQL
UDI-Device Identifier05050474502048
UDI-Public(01)05050474502048(17)290228
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown